I had posted here earlier about a low positive which I had .. HSV 2 IGG (labcorp) of 2.21 and retesting a month later of 1.61, I proceeded to get a western blot is which was both hsv 1 and hsv 2 negative.. However I still have a small red pimple which has persisted for over a year on the inside of the labial lip, itching and tingling in that same area which comes and goes very frequently. I have been checked for all vaginal infections and I dont have anything right now.. although I have had bacterial vaginosis in the past.
My main question is that I have noticed that whenever I eat foods high in arginine such as peanuts, and chocolate...my itching and tingling and sensation of wetness in that same area get immediately worse
Is this a sign of herpes as they say that eating foods with a high arginine;lysine ratio triggers herpes.
Welcome back to our Forum. There has been much said about the effects of lysine, arginine, or both on herpes however none of this is proven. There have been sceintific randomized clinical trial studies evaluating the effect of lysine which showed no significant difference in effect whne compared with placebo.
More important however and not addressed in your question is your continued fixation on the possiblity that you have herpes. Please let me remind you that: 1. You have negative tests for herpes and 2. The "pimple" you mention is not at allsuggestive of HSV. Herpes lesions do not persist for a year.
I suggest you have the recurring lesion you mention evaluated by a dermatologist who is familiar with mucosal/genital dermatology and urge you to not worry about HSV. I hope you find these comments helpful. EWH
Thank you doctor for your prompt reply. I will see a dermatologist also but since these symptoms are not related to herpes any idea what could be causing my symptoms and why they increase in response to these foods?
I'm sorry, I do not have an answer to that. If the symptoms are related to the bump, then you need to know what the bump is. On the other hand, if they are not, then you need to be evaluated thoroughly by your physician. EWH
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.